# SDR UIEA2025061800786

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 69,428 hours, 10,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOP. REMOVED AND REPLACED FLOOR MOUNTED FLASH LIGHT ASSY AND THEN LIGHT TEST OK AND FLASH LIGHT OPERATION CHECK GOOD IAW AMM 25-64-01. THIS CLOSES MDDR 232699. PLACARD REMOVED.
